CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Page-F-H-Jr"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Number of items: 2.

Berliant, Marcus and Page, Frank H., Jr. (2006) Budget balancedness and optimal tax income. Journal of Public Economic Theory, 8 (3). pp. 409-451. ISSN 1097-3923. https://resolver.caltech.edu/CaltechAUTHORS:20171129-151206075

Berliant, Marcus and Page, Frank H., Jr. (2003) Budget Balancedness and Optimal Income Taxation. Social Science Working Paper, California Institute of Technology , Pasadena, CA. (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20170801-152541438

This list was generated on Fri Sep 18 22:35:58 2020 PDT.